Hi if someone took 25 phenergan (with tramadol and vodka, stomach pumped about 4-5 hours after o/d) does anyone know of any long term side effects or any thing to look out for? Thanks
Phenergan overdose, long term side effects?
- 8 Sep 2010 by Delila
- 2 October 2011
- phenergan, depression, bipolar disorder, tramadol, side effect, alcohol, overdose
Added 16 Sep 2010:
Hi i wanted to re post this question in case any one can offer any insight and may have missed it?
Hi Delila, I did a little research of all of these drugs together. All of them suppress the central nervous system. Tramadol is a narcotic pain medication, capable on it's as a CNS depressant. Phenegran is used for nausea also has a sedating effect. Alcohol also is a CNS depressant. I don't know the quantity or the time period in they were ingested, but that combination can certainly be fatal, if not treated. There are no long term side effects I could find. You mentioned things to watch for. Why did this person ingest all of this together? I don't believe it was unintentional, Speaking from my own experience. You may want to do some follow-up care for this person. They must be in physical pain, that's what the Tramadol is for. Thank you for your post, please keep in touch. There is a lot of knowledge, and experience in this group. Thanks,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Aug 2012 • 3 answers
Updated 10 Nov 2012 • 1 answer
Updated 13 Jun 2015 • 1 answer
Updated 27 Jan 2018 • 2 answers
Updated 18 Aug 2018 • 2 answers